# SDR DALA2023032702324

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN AFT WET STA 986 FLOOR FRAME UPPER CAP CORRODED LBL0-LBL45. REPAIRED STA 986 FLOORBEAM BETWEEN LBL0-LBL45.  REPAIRED STA 986 FLOORBEAM BETWEEN LBL0-LBL45. "SUPPLEMENTAL INFO 10/10/24 OKC REPAIRED PER SRM 53-70-51-2R6 REF WORKCARD 5300-2303 1021117-2000/0229".
